@article{DA_2010_17_1_a0,
author = {V. E. Alekseev and D. V. Zakharova},
title = {Independence sets of graphs with bounded minors of the augmented incidence matrix},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {3--10},
year = {2010},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2010_17_1_a0/}
}
TY - JOUR AU - V. E. Alekseev AU - D. V. Zakharova TI - Independence sets of graphs with bounded minors of the augmented incidence matrix JO - Diskretnyj analiz i issledovanie operacij PY - 2010 SP - 3 EP - 10 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/DA_2010_17_1_a0/ LA - ru ID - DA_2010_17_1_a0 ER -
V. E. Alekseev; D. V. Zakharova. Independence sets of graphs with bounded minors of the augmented incidence matrix. Diskretnyj analiz i issledovanie operacij, Tome 17 (2010) no. 1, pp. 3-10. http://geodesic.mathdoc.fr/item/DA_2010_17_1_a0/
[1] Alekseev V. E., “Verkhnyaya otsenka chisla maksimalnykh nezavisimykh mnozhestv grafa”, Diskret. matematika, 19:3 (2007), 84–88 | MR | Zbl
[2] Emelichev V. A., Melnikov O. I., Sarvanov V. I., Tyshkevich R. I., Lektsii po teorii grafov, Nauka, M., 1990, 384 pp. | MR | Zbl
[3] Zykov A. A., Osnovy teorii grafov, Nauka, M., 1987, 382 pp. | MR | Zbl
[4] Shevchenko V. N., Kachestvennye voprosy tselochislennogo programmirovaniya, Nauka, M., 1995, 192 pp. | MR | Zbl
[5] Grossman J. W., Kilkarni D. M., Schochetman I. E., “On the minors of an incidence matrix and its Smith normal form”, Linear Algebra Appl., 218 (1995), 213–224 | DOI | MR | Zbl
[6] Tsukigama S., Ide M., Ariochi H., Ozaki H., “A new algorithm for generating all the maximal independent sets”, SIAM J. Comput., 6:3 (1977), 505–517 | DOI | MR